# SDR DL72W971945

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A2 LETTER CHECK, VERT STAB STR 96 CRACKED AT FIN STA 180.6.  REPAIR PER M/M 55-30-0.
